# SDR DALA1203303706

- Difficulty date: January 20, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 40,222 hours, 17,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST BATTERY PACKS M1670, M1671, M1672, M1673, M1676 AND M1695 FAILED CAPACITY TEST.  REPLACED BATTERY PACKS AND TESTS OK.
